Alert archive / New Mexico / Wind Advisories in 2016
Wind Advisory 25, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at May 8, 2016, 3:35 AM MDT. It took effect at May 8, 2016, 1:00 PM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 8, 2016, 3:35 AM MDT (09:35 UTC)
- In effect from
- May 8, 2016, 1:00 PM MDT
- Expired
- May 8, 2016, 7:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
505 WWUS75 KABQ 080935 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 335 AM MDT SUN MAY 8 2016 NMZ534>538-081800- /O.NEW.KABQ.WI.Y.0025.160508T1900Z-160509T0100Z/ QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS- 335 AM MDT SUN MAY 8 2016 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING. * LOCATION...THE EAST CENTRAL TO SOUTHEASTERN PLAINS OF NEW MEXICO. * WINDS...SUSTAINED FROM THE SOUTHWEST AT 25 TO 35 MPH WITH OCCASIONAL GUSTS OF 40 TO 50 MPH. * TIMING...WINDS WILL STRENGTHEN THROUGH THE LATE MORNING AND EARLY AFTERNOON...PEAKING BETWEEN 1 AND 6 PM. WINDS WILL DECREASE BY SUNSET. * VISIBILITY...LOCALIZED AREAS OF BLOWING DUST COULD REDUCE VISIBILITY DOWN TO 3 MILES AT TIMES. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTHWEST TO SOUTHEAST ORIENTED ROADS. THIS COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. GARBAGE CANS... LAWN FURNITURE...AND OTHER LOOSE ITEMS MAY BECOME BLOWN OVER OR LOFTED IN THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
2 follow-up statements
768 WWUS75 KABQ 081735 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1135 AM MDT SUN MAY 8 2016 NMZ534>538-090100- /O.CON.KABQ.WI.Y.0025.160508T1900Z-160509T0100Z/ QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS- 1135 AM MDT SUN MAY 8 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * LOCATION...THE EAST CENTRAL TO SOUTHEASTERN PLAINS OF NEW MEXICO. * WINDS...SUSTAINED FROM THE SOUTHWEST AT 25 TO 35 MPH WITH GUSTS BETWEEN 40 TO 50 MPH. * TIMING...WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON. WINDS WILL DECREASE BY SUNSET. * VISIBILITY...LOCALIZED AREAS OF BLOWING DUST COULD REDUCE VISIBILITY DOWN TO 3 MILES AT TIMES. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTHWEST TO SOUTHEAST ORIENTED ROADS. THIS COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. GARBAGE CANS... LAWN FURNITURE...AND OTHER LOOSE ITEMS MAY BECOME BLOWN OVER OR LOFTED IN THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 50
395 WWUS75 KABQ 090037 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 637 PM MDT SUN MAY 8 2016 NMZ534>538-090145- /O.EXP.KABQ.WI.Y.0025.000000T0000Z-160509T0100Z/ QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS- 637 PM MDT SUN MAY 8 2016 ...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING... WINDS WILL CONTINUE TO WEAKEN THROUGH EARLY EVENING...SO THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. THE POTENTIAL EXISTS FOR 50 MPH NORTHWEST WIND GUSTS TO RETURN ON MONDAY AFTERNOON. $$ 44
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 8, 3:25 AM MDT, 10 minutes earlier.
Area forecast discussion, May 8, 3:25 AM MDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 325 AM MDT SUN MAY 8 2016 .SYNOPSIS... THE VAST AND VIGOROUS LOW PRESSURE SYSTEM OVER THE AMERICAN SOUTHWEST HAS SEPARATED INTO TWO DISTINCT LOWS...AND THE SOUTHERNMOST FEATURE WILL GRADUALLY TRACK INTO NEW MEXICO TODAY AND THIS EVENING. THIS WILL CONTINUE SPREADING COOLER TEMPERATURES INTO NEW MEXICO WHILE PRECIPITATION IMPACTS THE CENTRAL TO WESTERN SECTIONS OF THE STATE. BREEZY TO WINDY CONDITIONS WILL DEVELOP AGAIN TODAY WITH THE STRONGEST WINDS FOUND IN EAST CENTRAL TO SOUTHEASTERN NEW MEXICO WHERE SOME GUSTS MAY OCCASIONALLY REACH 50 MPH. THE UPPER LEVEL DISTURBANCES WILL MOVE OUT BY MONDAY AFTERNOON WITH SOME SHOWERS AND THUNDERSTORMS PERSISTING IN NORTHERN ZONES OF NEW MEXICO. TEMPERATURES WILL WARM CLOSER TO NORMAL INTO MONDAY AND TUESDAY...BUT BREEZY TO WINDY CONDITIONS WILL LINGER. && .DISCUSSION... THE SOUTHERNMOST LOBE OF VORTICITY AMIDST THE BROADER LOW PRESSURE SYSTEM WILL IMPACT NM TODAY INTO THE OVERNIGHT. DYNAMIC COOLING WITH THE COLD POOL ALOFT AND MORE CLOUD COVER WILL YIELD COOLER HIGH TEMPERATURES FOR MOST LOCATIONS TODAY. LARGE SCALE ASCENT AHEAD OF THE DISTURBANCE...CURRENTLY IN AZ...WILL SPREAD SHOWERS AND THUNDERSTORMS INTO WESTERN AND CENTRAL NM. OVERALL...THE FORECAST ELEMENTS WERE NOT ALTERED TOO MUCH FOR TODAY AND TONIGHT. EXPECT FAIRLY MEAGER QPF WITH HIGH SNOW LEVELS MINIMIZING IMPACTS. WINDS WILL STAY STRONG IN THE EAST CENTRAL TO SOUTHEASTERN PLAINS OF NM WHERE 700MB WINDS WILL BE STRONGEST AT 30-40KT...AND THESE WILL BE JUXTAPOSED OVER A STEEP SURFACE GRADIENT DUE TO THE PROXIMITY OF THE 995 MB SURFACE LOW. HAVE OPTED TO ISSUE ANOTHER WIND ADVISORY...FOR THE 3RD DAY IN A ROW WITH ANOTHER LIKELY NEEDED TOMORROW. THE FINAL TROUGH AXIS SHOULD BE CROSSING THE EASTERN BORDER OF NM BY LATE MORNING MONDAY WITH MUCH OF THE DYNAMICS ALOFT BEING CARRIED EAST OF THE STATE AS IT DOES SO. STILL...SUFFICIENT OROGRAPHICS AND SOME SUBTLE TRAILING PERTURBATIONS IN THE NORTHWEST FLOW COULD KEEP SOME SHOWERS/STORMS GOING OVER THE NORTHERN HIGH TERRAIN ZONES INTO LATE MONDAY. DESPITE THE NORTHWEST FLOW ALOFT...THE DEPARTING COLD POOL ALOFT WILL HELP TEMPERATURES WARM UP MONDAY AND A BIT MORE ON TUESDAY. WINDS WILL AGAIN BE A CONCERN AS THE NORTHWEST FLOW ALOFT REMAINS STRONG WHILE THE CYCLIC AND SEEMINGLY SEMI-PERMANENT HIGH PLAINS SURFACE LOW REGENERATES...REINTRODUCING A STOUT SURFACE GRADIENT OVER CENTRAL TO EASTERN NM. WHILE NOT AS STRONG AS ON MONDAY...THE SURFACE LOW DOES REGENERATE AGAIN OVER THE TX/OK PANHANDLES ON TUESDAY...AND CONSEQUENTLY THE WIND FORECAST FOR TUESDAY AFTERNOON WAS INCREASED...PRIMARILY IN CENTRAL TO EASTERN ZONES. NORTHERN HIGH TERRAIN ZONES WILL CONTINUE TO BE FAVORED FOR ANY PRECIPITATION ON WEDNESDAY AS ANOTHER TROUGH CROSSES THE CENTRAL ROCKIES WITH THE BEST LIFT/DYNAMICS STAYING NORTH OF NM. ON WEDNESDAY THE FLOW ALOFT WILL BE QUASI-ZONAL WITH THE AFOREMENTIONED CENTRAL ROCKIES TROUGH MOVING INTO THE FAR NORTHERN GREAT PLAINS AND SENDING DOWN A COLD FRONT THAT WILL BACK INTO NORTHEASTERN NM. SOME TENUOUS FRONTOGENETICAL FORCING AND UPSLOPE COULD INDUCE A FEW SHOWERS OVER NORTHEAST NM WEDNESDAY AND WEDNESDAY NIGHT. THE SURFACE FLOW STILL APPEARS TO USHER IN SOME MOISTURE FROM THE GULF OF MEXICO INTO THE EAST CENTRAL TO SOUTHEASTERN PLAINS ON THURSDAY. AS THIS PERSISTS SOME MOISTURE IS EVENTUALLY DEPICTED TO RUN NORTHWARD UP THE SIERRA MADRES OF OLD MEXICO...ENTERING SOUTHERN NM BY FRIDAY AND POTENTIALLY HANGING AROUND INTO SATURDAY WHILE ANOTHER COLD FRONT ENTERS THE EASTERN PLAINS FRIDAY NIGHT. THE EAST APPEARS TO BE FAVORED DURING THIS THURSDAY TO NEXT WEEKEND TIME FRAME...BUT SOME SHOWERS/STORMS COULD EVEN CREEP INTO THE SOUTHWESTERN AND PERHAPS WEST CENTRAL MOUNTAINS OF NM. 52 && .FIRE WEATHER... THE SOUTHERN PORTION OF A LARGE UPPER LEVEL LOW PRESSURE CIRCULATION WILL BEGIN TO AFFECT NEW MEXICO TODAY...WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS TO SPREAD OVER THE NORTHWEST HALF TO TWO THIRDS OF THE FORECAST AREA TODAY THROUGH TONIGHT. FAVORED AREAS FOR WETTING PRECIPITATION TO BE THE HIGHER TERRAIN OF THE NORTHERN AND WESTERN MTS BUT IT STILL MAY BE MORE LOCALIZED. IN CONTRAST...VERY DRY AIR REMAINS OVER MUCH OF THE EASTERN PLAINS AND MIDDLE RGV EARLY THIS MORNING. SOUTHWEST TO WEST WINDS ARE EXPECTED TO STRENGTHEN AGAIN TODAY BUT WILL BE FOCUSED ALONG AND EAST OF THE PECOS AND OVER THE EAST CENTRAL PLAINS. COMBO OF LOW RH AND STRONG WINDS STILL PAINTS CRITICAL CONDITIONS OVER MUCH OF THE EASTERN PLAINS THIS AFTERNOON BUT TREND OF GENERALLY BELOW AVERAGE HIGHS AND MODERATING HAINES PRECLUDE ISSUANCE OF A FIRE WEATHER WATCH. RH VALUES INCREASE OVERALL TONIGHT AND MONDAY. THE UPPER LOW WILL MOVE OUT OF THE AREA AND INTO THE UPPER MIDWEST MONDAY...SHIFTING THE MAIN FOCUS FOR SPOTTY SHOWERS AND STORMS TO THE NORTHWEST AND NORTH CENTRAL. THIS WILL LEAVE NM UNDER A NORTHWEST FLOW ALOFT...AND MODELS CONTINUE TO STRENGTHEN THE WINDS BOTH ALOFT AND AT THE SURFACE FROM THE FARMINGTON AREA THRU ALBUQUERQUE AND SOUTHEASTWARD. THERE COULD BE SOME GUSTS TO AROUND 55 MPH ESPECIALLY ALONG THE INTERSTATE 25 CORRIDOR FROM THE CLINES CORNERS AREA TO THE TEXAS BORDER. HOWEVER...DUE TO HIGHER RH AND NEAR TO BELOW AVERAGE HIGHS...CRITICAL CONDITIONS LOOK TO BE LIMITED AT BEST TO THE SOUTHERN PORTION OF THE EAST CENTRAL PLAINS. WILL KEEP MONITORING TRENDS BUT AT THIS TIME NOT ANTICIPATING A WATCH OR WARNING. TUESDAY WILL SEE A FEW SHOWERS OR STORMS ACROSS THE NORTHERN THIRD OF THE STATE...AS STRONGER WINDS ALOFT ASSOCIATED WITH ANOTHER UPPER LOW OVER THE NORTHERN/CENTRAL ROCKIES...BRUSH NORTHERN NEW MEXICO. CONSEQUENTLY TUESDAY/S WIND FORECAST HAS INCREASED A LITTLE. COMBINED WITH HIGHS 5 TO NEARLY 10 DEGREES ABOVE AVERAGE...SPOTTY CRITICAL CONDITIONS COULD DEVELOP OVER THE NORTHEAST/EAST CENTRAL PLAINS IN THE AFTERNOON. THIS UPPER LOW WILL PUSH A COLD FRONT INTO EASTERN NEW MEXICO TUESDAY NIGHT/WEDNESDAY. LOW LEVEL MOISTURE WILL INCREASE IN THE WAKE OF THE FRONT...AND SLOSH BACK AND FORTH FOR THE REST OF THE WEEK...AS ANOTHER COLD FRONT IS SCHEDULED FOR FRIDAY NIGHT/SATURDAY. A FEW SHOWERS AND STORMS COULD ERUPT ALONG THE FRONTAL/MOIST/DRY BOUNDARY WEDNESDAY NIGHT INTO THURSDAY NIGHT. A STRONGER RETURN OF LOW LEVEL MOISTURE COULD OCCUR LATER IN THE WEEK...SEEPING WEST OF THE CENTRAL MT CHAIN. BUT IN GENERAL THE WEST...PARTICULARLY THE FAR NORTHWEST/WEST CENTRAL...SHOULD REMAIN PRETTY DRY UNDER A RIDGE OR NORTHWEST FLOW...WHILE MOISTURE PERIODICALLY INCREASES/DECREASES EAST OF THE CENTRAL MT CHAIN. NO SIGNIFICANT STORMS ARE DEPICTED OUT IN THE EXTENDED PERIOD THOUGH...AND AFTER NEXT TUESDAY...NO WIDESPREAD CRITICAL CONDITIONS APPEAR IN THE GRIDS. WITH THE EXCEPTION OF THE COLD FRONTS...HIGHS WILL BE ABOVE AVERAGE...AND RECOVER RATHER QUICKLY IN THE EAST IN THE WAKE OF THE FRONTS. VENT RATES REMAIN GOOD TO EXCELLENT UNTIL AT LEAST NEXT TUESDAY OR WEDNESDAY. && .AVIATION... 06Z TAF CYCLE ON SUNDAY MORNING...SHOWERS AND A FEW TSTMS WILL DEVELOP ACROSS NW NM. SHRA AND TSRA WILL EXPAND IN COVERAGE ACROSS CENTRAL AND WESTERN NM THROUGH THE DAY...INITIALLY OVER THE HIGH TERRAIN... BUT WILL MOVE OVER VALLEYS LATE IN THE AFTN. HARD TO PINPOINT TIMING OF TS...SO HANDLED WITH VCSH FOR NOW...BUT LATER SHIFTS MAY NEED TO ADD TS MENTION. W TO SW WINDS WILL ALSO INCREASE AGAIN LATE SUNDAY MORNING...ESPECIALLY ACROSS THE SOUTHEAST HALF OF THE AREA WHERE GUSTS NEAR 35KT AGAIN BE LIKELY. WINDS WILL RELAX AND STORMS WILL SLOWLY DIMINISH SUNDAY EVENING. 34 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 65 42 71 46 / 20 50 20 10 DULCE........................... 57 31 61 33 / 40 70 50 20 CUBA............................ 60 35 63 36 / 40 50 40 20 GALLUP.......................... 60 38 68 40 / 30 30 10 5 EL MORRO........................ 58 33 63 35 / 30 30 10 0 GRANTS.......................... 63 39 68 39 / 30 20 10 0 QUEMADO......................... 59 35 65 37 / 40 30 5 0 GLENWOOD........................ 66 39 72 43 / 10 5 0 0 CHAMA........................... 53 28 57 31 / 50 70 60 20 LOS ALAMOS...................... 58 42 63 47 / 50 40 30 10 PECOS........................... 61 36 66 40 / 10 20 20 5 CERRO/QUESTA.................... 58 33 60 33 / 40 40 40 10 RED RIVER....................... 47 29 50 31 / 50 50 60 20 ANGEL FIRE...................... 50 26 53 28 / 30 30 40 10 TAOS............................ 59 33 63 37 / 20 20 30 10 MORA............................ 58 36 60 40 / 30 20 20 5 ESPANOLA........................ 65 37 69 42 / 30 20 10 5 SANTA FE........................ 63 39 68 45 / 20 20 30 5 SANTA FE AIRPORT................ 65 38 70 44 / 20 20 20 5 ALBUQUERQUE FOOTHILLS........... 67 41 72 51 / 20 20 5 0 ALBUQUERQUE HEIGHTS............. 69 43 74 53 / 20 20 5 0 ALBUQUERQUE VALLEY.............. 70 40 76 50 / 20 20 5 0 ALBUQUERQUE WEST MESA........... 69 41 74 50 / 20 20 5 0 LOS LUNAS....................... 70 41 76 45 / 20 10 5 0 RIO RANCHO...................... 68 42 73 48 / 20 20 5 0 SOCORRO......................... 72 46 79 50 / 30 20 5 0 SANDIA PARK/CEDAR CREST......... 63 38 66 43 / 20 30 10 0 TIJERAS......................... 66 39 70 44 / 20 20 10 0 MORIARTY/ESTANCIA............... 69 37 72 39 / 10 10 10 0 CLINES CORNERS.................. 64 38 66 43 / 10 10 5 0 GRAN QUIVIRA.................... 65 40 70 44 / 10 10 5 0 CARRIZOZO....................... 68 41 76 47 / 5 10 0 0 RUIDOSO......................... 61 38 69 41 / 10 5 5 0 CAPULIN......................... 67 36 69 39 / 20 5 10 10 RATON........................... 68 37 71 40 / 20 5 20 10 SPRINGER........................ 69 37 72 43 / 10 5 5 5 LAS VEGAS....................... 64 40 68 42 / 10 5 5 0 CLAYTON......................... 75 44 74 46 / 5 0 0 0 ROY............................. 70 39 73 43 / 5 0 0 0 CONCHAS......................... 78 49 81 51 / 5 0 0 0 SANTA ROSA...................... 76 47 79 50 / 0 0 0 0 TUCUMCARI....................... 82 48 84 50 / 0 0 0 0 CLOVIS.......................... 78 47 79 51 / 0 0 0 0 PORTALES........................ 78 47 80 52 / 0 0 0 0 FORT SUMNER..................... 77 49 81 52 / 0 0 0 0 ROSWELL......................... 83 48 84 52 / 0 0 0 0 PICACHO......................... 74 44 79 51 / 5 0 0 0 ELK............................. 68 39 73 45 / 5 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ534>538. && 52
Hazardous weather outlook, May 7, 4:46 AM MDT, 22 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 446 AM MDT SAT MAY 7 2016 NMZ501>540-081200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 446 AM MDT SAT MAY 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG WINDS WILL DEVELOP TODAY...IMPACTING EASTERN AND ESPECIALLY NORTHEASTERN NEW MEXICO. SUSTAINED SOUTHWEST WINDS OF 20 TO 35 MPH WILL BE COMMON WITH OCCASIONAL GUSTS OF 40 TO 50 MPH IN THE EASTERN HALF OF THE STATE. DUE TO DRY CONDITIONS AND LOWERING HUMIDITY...CRITICAL FIRE WEATHER WILL IMPACT THE EASTERN PLAINS OF NEW MEXICO TODAY AND INTO THE EARLY EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOME STRONG WINDS WILL BE POSSIBLE AGAIN ON SUNDAY AND MONDAY...PARTICULARLY IN CENTRAL TO EASTERN SECTIONS OF NEW MEXICO. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY STRONG WIND GUSTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
Nearby
Wind Advisories in New Mexico, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.